Repository of University of Nova Gorica

Show document
A+ | A- | SLO | ENG

Title:Guaranteed and robust error bounds for nonconforming approximations of elliptic problems
Authors:Repin, Sergey (Author)
Tomar, Satyendra (Author)
Files:This document has no files. This document may have a phisical copy in the library of the organization, check the status via COBISS. Link is opened in a new window
Work type:Unknown ()
Tipology:1.01 - Original Scientific Article
Organization:UNG - University of Nova Gorica
Keywords:a posteriori error estimates, nonconforming approximation, Helmholtz decomposition, Trefftz method
Year of publishing:2011
Number of pages:str. 597-615
Numbering:iss. 2, Vol. 31
COBISS_ID:5214459 Link is opened in a new window
ISSN on article:0272-4979
DOI:10.1093/imanum/drp037 Link is opened in a new window
Categories:Document is not linked to any category.
Average score:(0 votes)
Your score:Voting is allowed only for logged in users.

Hover the mouse pointer over a document title to show the abstract or click on the title to get all document metadata.

Record is a part of a journal

Title:IMA journal of numerical analysis
Shortened title:IMA j. numer. anal.
Publisher:Oxford University Press
COBISS.SI-ID:25589760 New window